We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Diphenhydramine HCL 25mg Capsules 100ct (Reliable 1 Laboratories)

    Diphenhydramine HCL 25mg Capsules 100ct (Reliable 1 Laboratories)

    Product ID: A10168061

    Generic Equivalent To Benadryl

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $5.12
    Select
    2 
    $9.24
    Select
    3 
    $13.36
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Easy to swallow Capsules
    • Contains 25mg of Diphenhydramine HCL
    • Compare to Active Ingredient in Benadryl

    Description

    Temporarily releaves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy nose or throat, sneezing, itchy, watery eyes

    Directions

    Adults and children 12 years and over: 1 to 2 capsules every 4-6 hours Children 6 to under 12 years: 1 capsule every 4-6 hours Children under 6 years: Do not use


    Ingredients

    Diphenhydramine HCL 25 mg, benzl alcohol, butylparaben, D&C red #28, edible black ink, FD&C blue #1, FD&C red #40, gelatin, lactose, magnesium stearate, methlyparaben, polysorbate 80, propylparaben, sodium lauryl sulfate

    WARNINGS

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS